# SDR CA090728005

- Difficulty date: July 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,013 hours
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Lock
- Part number: 3056T13P01
- Condition: Loose
- Location: Jet Pipe
- Part time: 4,125 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LT ENG JET PIPE OVERHEAT WARNING ACTIVATED DURING CRUISE FOR APPROX 20 SECONDS THEN WENT AWAY BY ITSELF.  ACFT RETURNED TO BASE. MX INVESTIGATED AND FOUND A PLUG/PLATE AT APPROX 11 0`CLOCK WITH 1 NUT FOUND IN BOTTOM OF COWL AND THE OTHER NUT LOOSE ABOUT 4 TURNS.  NOTE: THIS PLUG IS LOCATED AT SAME ENG STA AS THE ITT PROBES.  LOCKING TAB PN 3056T13P01, NUT PN MS9357-10  IT IS UNCLEAR WHEATHER HOT GASES ESCAPING FROM THE LOOSE PLATE CAUSED JET PIPE OVERHEAT WARNING OR THE NUT FALLING DOWN AND CONTACTING THE TERMINAL LUGS OF THE SENSE ELEMENTS. NO RECURRENCE OF FAULT SINCE PLUG/PLATE REINSTALLED.
